# SDR USAA2011090900027

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 69,678 hours, 31,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: R1 Door
- Part time: 37,941 hours, 15,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R-1 ASSIST ACCUMULATOR PRESSURE IS LOW; TEMP 22*C, 1400 PSI.  MAINTENANCE SERVICED R-1 ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
